# SDR SWIA201332598

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 23,650 hours, 19,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF THE LEADING EDGE OF THE LEFT WING DOES NOT ILLUMINATE.  (SERVICE)  REMOVED EMERGENCY LIGHT LAMP AND FOUND ELECTRICAL SOCKET FULL OF CORROSION.  CLEANED OUT ALL CORROSION AND RE-INSTALLED LAMP.  OPS CHECK GOOD.
